# SDR HALA2013112300171

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 45,297 hours, 8,273 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Ratio Changer
- Part number: 285T0014104
- Part serial: 001600
- Condition: Malfunctioned
- Location: Rudder
- Part time: 7,029 hours, 1,127 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT, RECEIVED EICAS RUDDER RATIO MESSAGE & LIGHT.  FOLLOWED QRH AND LT HYDRAULIC WAS NORMAL.   FIM27-21 BITE OF BOX NO FAULTS, R & R RT RUDDER RATIO CHANGER, IAW AMM 27-09-00.  OPS TEST OF RUDDER AND RUDDER TRIM CONTROL SYS IAW AMM 27-21-00.  OPS CHECKED HIGH PRESSURE GOOD, NO FAULTS NOTED.  OK FOR SERVICE.
